[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.161.216.242. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
December 1976

Dapsone-Induced Peripheral Neuropathy

Author Affiliations

From the Departments of Medicine (Drs Epstein and Bohm) and Neurology (Dr Bohm), Medical College of Ohio at Toledo; St Vincent Hospital and Medical Center (Dr Epstein); Mercy Hospital (Drs Epstein and Bohm); Toledo Hospital (Dr Epstein); St Charles Hospital (Dr Bohm).

Arch Dermatol. 1976;112(12):1761-1762. doi:10.1001/archderm.1976.01630370049012
Abstract

• Peripheral neuropathy occurred in a 32-year-old man who was receiving dapsone (Avlosulfon) for dermatitis herpetiformis. Neurological examination showed polyneuropathy that involved the median and ulnar nerves, with a lesser involvement of other peripheral nerves. After treatment with dapsone was discontinued, the neuropathy reversed itself, with practically complete return of function of all nerves involved.

(Arch Dermatol 112:1761-1762, 1976)

×